Alert archive / Kansas / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at May 28, 2013, 6:36 PM CDT for Ottawa County, Kansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 6:36 PM CDT (23:36 UTC)
- Expired
- May 28, 2013, 10:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Ottawa County, KS
The radar
The Topeka radar (KTWX), 130 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:20 PM CDT | FLASH FLOOD | Nne Minneapolis, KS | BASEMENT FLOODED WITH A COUPLE INCHES OF WATER. |
| May 28, 7:35 PM CDT | FLASH FLOOD | 7 Ssw Minneapolis, KS | AT K106 AND EVERGREEN ROAD...WATER FLOWING OVER ROAD WITH ROAD FLOODED FOR 300 TO 400 YEARS SEVERAL INCHES DEEP. |
| May 28, 8:20 PM CDT | FLASH FLOOD | 3 Se Minneapolis, KS | NUMEROUS ROADS FLOODED BY RUNNY WATER. |
| May 28, 9:02 PM CDT | HEAVY RAIN 3.8 | Minneapolis, KS | THE RAINFALL OCCURRED BETWEEN 5 AND 8 PM. THE SOLOMON RIVER IS UP A FOOT TO 3.3 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2346 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 25.4
The text
As transmitted, in the capitals the NWS used until 2016.
934
WGUS53 KTOP 282336
FFWTOP
KSC143-290330-
/O.NEW.KTOP.FF.W.0004.130528T2336Z-130529T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 1030 PM CDT
* AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR
ESTIMATES OF 2 TO 4 INCHES ARE INDICATED IN THIS AREA WITH MORE
HEAVY RAINFALL STILL EXPECTED THROUGH 730 PM.
* LOCATIONS IMPACTED INCLUDE...
BENNINGTON...
CULVER...
MINNEAPOLIS...
TESCOTT...
WELLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
&&
LAT...LON 3910 9793 3917 9783 3922 9764 3917 9741
3904 9739 3895 9764 3895 9793 3896 9794
$$2 follow-up statements
474
WGUS73 KTOP 290056
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
756 PM CDT TUE MAY 28 2013
KSC143-290330-
/O.CON.KTOP.FF.W.0004.000000T0000Z-130529T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-
756 PM CDT TUE MAY 28 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
OTTAWA COUNTY...
AT 735 PM CDT...THE PUBLIC REPORTED FLASH FLOODING OCCURRING
WITH WATER SEVERAL INCHES DEEP OVER K106 AND EVERGREEN ROADS 7 MILES
SOUTH SOUTHWEST OF MINNEAPOLIS. RADAR ESTIMATES THAT 5 TO 8 INCHES
OF RAIN HAS FALLEN THIS EVENING JUST EAST AND SOUTH OF THE
MINNEAPOLIS. FLASH FLOODING FROM RECENT RUNOFF WILL CONTINUE TO
CREATE MORE FLOODING THROUGH LATE EVENING.
LOCATIONS IMPACTED INCLUDE...
BENNINGTON...CULVER...MINNEAPOLIS...TESCOTT AND WELLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
&&
LAT...LON 3910 9793 3917 9783 3922 9764 3917 9741
3904 9739 3895 9764 3895 9793 3896 9794
$$497
WGUS73 KTOP 290332
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1032 PM CDT TUE MAY 28 2013
KSC143-290332-
/O.EXP.KTOP.FF.W.0004.000000T0000Z-130529T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTTAWA-
1032 PM CDT TUE MAY 28 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT FOR OTTAWA
COUNTY...
AT 1022 PM CDT...LOCAL LAW ENFORCEMENT REPORTS THAT THE FLASH
FLOODING ACROSS THE COUNTY HAS ENDED. HOWEVER...SOME LOW LYING
AREAS MAY CONTINUE TO EXPERIENCE SOME POOLING OF WATER IN POOR
DRAINAGE AREAS. ADDITIONAL HEAVY RAINFALL IS NO LONGER EXPECTED.
THEREFORE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE AT 1030
PM. DO NOT DRIVE INTO WATER COVERED ROADWAYS.
LAT...LON 3910 9793 3917 9783 3922 9764 3917 9741
3904 9739 3895 9764 3895 9793 3896 9794
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:44 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 28, 3:44 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 344 PM CDT TUE MAY 28 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 338 PM CDT TUE MAY 28 2013 SHORT TERM FORECAST (REST OF TUESDAY THROUGH TONIGHT)... ISOLATED CONVECTION WILL BE LIKELY ACROSS NORTHEAST KANSAS LATER TODAY AS A STALLED OUT BOUNDARY RESIDES ACROSS THE FAR NORTHERN PART OF THE STATE. FURTHER WEST SATELLITE IMAGERY SHOWS A SMALL CIRCULATION IS OFF TO THE WEST...AND WILL MOVE EASTWARD WITH TIME THROUGH NORTHERN KANSAS AND WILL AID IN THUNDERSTORM DEVELOPMENT. EXPECT THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT TO BE THE AFOREMENTIONED BOUNDARY...HOWEVER A FEW CELLS MAY BE ABLE TO GO UP SOUTH OF THE BOUNDARY. THE BEST LOW LEVEL WIND SHEAR WILL BE EXPERIENCED ALONG THE BOUNDARY ALONG AND NORTH OF INTERSTATE 70 WHERE SURFACE WINDS ARE BACKED TO THE ESE. FURTHER SOUTH THE WINDS ARE STILL OUT OF THE SOUTH...BUT STILL BACKED ENOUGH TO BE SOMEWHAT PROBLEMATIC FOR ENLARGED HODOGRAPHS. EXPECT THE LOW LEVEL JET TO BECOME BACKED TO AROUND 170-190 DEGREES AND PICK UP IN INTENSITY TO AROUND 50 KTS AROUND SUNSET...WHICH WILL FURTHER ENLARGE THE HODOGRAPHS. GIVEN THAT ML CAPE IS CURRENTLY IN THE 3500 TO 4500 J/KG RANGE AND EFFECTIVE DEEP LAYER SHEAR WILL BE APPROACHING 40 TO 50 KTS EXPECT CELLS THAT DEVELOP TO QUICKLY ORGANIZE AND POTENTIALLY BECOME SUPERCELLULAR...WITH LARGE HAIL AND STRONG WINDS AS THE PRIMARY THREAT. WITH 0-1 SRH VALUES APPROACHING 150 J/KG THIS EVENING...INCREASING TO 200-300 J/KG AFTER SUNSET THERE WILL BE A THREAT FOR TORNADOES TO OCCUR WITH THE STRONGEST...MOST ORGANIZED CELLS. GIVEN THAT THE PREVIOUS DAYS HAVE BROUGHT PERIODS OF HEAVY RAIN TO THE AREA...THE THREAT FOR MORE HEAVY RAIN ACROSS THOSE SOAKED AREAS WILL BRING A FLOODING AND FLASH FLOODING THREAT. WITH FLASH FLOOD GUIDANCE GENERALLY IN THE 1-2 INCH RANGE FOR 1 HR AND 3 HR TIME FRAMES ITS PLAUSIBLE THAT TRAINING STORMS COULD BRING THOSE RAIN RATES...HENCE THE FLASH FLOODING THREAT. EXPECT STORMS TO BE ONGOING THROUGH MOST OF THE EVENING AND INTO THE OVERNIGHT HOURS...BEFORE GRADUALLY DISSIPATING BEFORE WEDNESDAY MORNING. JL .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 338 PM CDT TUE MAY 28 2013 WEDNESDAY AND WEDNESDAY NIGHT...COMPLEX PATTERN WITH MESSY CONVECTION MAKES DETAILS AND TIMING OF WEATHER CHALLENGING. FOR TUESDAY MORNING...THERE IS GENERAL MODEL AGREEMENT THAT THE REMNANTS OF OVERNIGHT MCS SHOULD AFFECT AREAS MAINLY NORTH OF I70. AFTERNOON CONVECTION IS RATHER A CHALLENGE. DRYLINE REMAINS WELL WEST OF FORECAST AREA WHILE EFFECTIVE WARM FRONT WILL HAVE MOVED NORTH. THUS...LOW-LEVEL FORCING FOR CONVECTION WOULD BE TIED TO OUTFLOW BOUNDARIES FROM PRIOR THUNDERSTORM ACTIVITY...ADDED TO ANY MID-LEVEL IMPULSE THAT MAY MOVE THROUGH. SHEAR FIELDS RATHER INTERESTING ON WEDNESDAY INTO WEDNESDAY EVENING IN THAT NAM HAS STRONG LOW-LEVEL SHEAR BUT RELATIVELY WEAK DEEPER LAYER SHEAR...WHICH WOULD LEAD TO CLUSTERS OF STORMS...AN MCS OR MESSY HP SUPERCELLS. THE GFS ON THE OTHER HAND HAS SOMEWHAT BETTER DEEP LAYER SHEAR AND THUS WOULD LEAD TO BETTER SUPERCELL ORGANIZATION AND PERSISTENCE...AND THUS LIKELY BETTER TORNADO THREAT. HOWEVER...EVEN THE GFS HAS FAR FROM CLASSIC HODOGRAPHS WITH S SHAPED VEER/BACK/VEER WIND PROFILES AND SOME WEAKER STORM-RELATIVE WINDS AT VARIOUS LEVELS. IT WILL BE INTERESTING TO SEE WHAT EVOLVES FROM THESE NON-CLASSIC SHEAR PROFILES. TIGHT PRESSURE GRADIENT...ESPECIALLY ACROSS CENTRAL KS...HAS LED TO THE ISSUANCE OF A WIND ADVISORY FROM LATE TUESDAY MORNING INTO EARLY EVENING FOR THAT AREA. ANOTHER THREAT OF FLOODING IS EXPECTED FOR AREAS MAINLY NORTH OF I70 FOR TUESDAY NIGHT AS WELL AND A FLASH FLOOD WATCH MAY BE NEEDED AGAIN. AS A SHORTWAVE LIFTS INTO NORTHEAST ON THURSDAY THE CHANCES FOR STORMS LINGERS THROUGH THE MORNING HOURS. WITH THE SHOWER AND THUNDERSTORM ACTIVITY DURING THE MORNING AM UNCERTAIN WHERE AND IF THERE WILL BE STRONG TO SEVERE STORMS ACROSS OUR AREA LATER IN THE DAY. THERE COULD BE AN OUTFLOW BOUNDARY FROM THE PREVIOUS NIGHT AS WELL AS A FRONT/TROUGH OVER CENTRAL KANSAS THAT MAY BE THE FOCUS FOR CONVECTION IN THE AFTERNOON. THE INSTABILITY APPEARS TO LINGER ESPECIALLY ACROSS SOUTHEAST KANSAS WHERE THE DEEP LAYER SHEAR MAY COINCIDE TO SUPPORT STRONG TO SEVERE STORM DEVELOPMENT THURSDAY AFTERNOON AND EVENING. THE DETAILS WILL BE MORE APPARENT IN THE NEXT FEW DAYS. THE CHANCES FOR STORMS CONTINUES OVERNIGHT THURSDAY AS THE MODELS HAVE BEEN HINTING AT ANOTHER WAY MOVING ALONG THE FRONT ACROSS CENTRAL KANSAS. FRIDAY AND FRIDAY NIGHT THE MAIN UPPER LOW PROGRESSES EASTWARD ACROSS THE NORTHERN PLAINS. THE SURFACE FRONT WILL BEGIN TO SLIDE SOUTHEAST THROUGH THE AREA DEVELOPING WIDESPREAD SHOWERS AND THUNDERSTORMS. THE SEVERE POTENTIAL IS A BIT UNCERTAIN AT THIS POINT GIVEN THE FRONT WILL BE PROGRESSIVE FRONT. SATURDAY THROUGH THE END OF THE PERIOD LOOK TO BE MOSTLY DRY AND TEMPERATURES COOLER WITH HIGHS IN THE 70S AND LOWS IN THE 50S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 129 PM CDT TUE MAY 28 2013 THUNDERSTORM CHANCES INCREASE LATER TODAY AS A BOUNDARY BECOMES STATIONARY OVER THE FORECAST AREA. EXPECT T-STORM DEVELOPMENT TO OCCUR MAINLY NORTH OF I-70 TOWARD THE NEBRASKA/KANSAS BORDER...BUT STORMS COULD SLUMP SOUTH A BIT...AFFECTING KMHK AND PERHAPS TO A LESSER EXTENT THE TOPEKA TERMINALS. EXPECT CONVECTION TO BE ONGOING THROUGH MOST OF THE NIGHT BEFORE GRADUALLY WINDING DOWN BY MORNING. JL && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ010>012-023- 024. WIND ADVISORY FROM 11 AM TO 8 PM CDT WEDNESDAY FOR KSZ008-020- 021-034-035. && SHORT TERM...LEIGHTON LONG TERM...PHILLIPS/SANDERS AVIATION...LEIGHTON
Hazardous weather outlook, May 28, 5:08 AM CDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 508 AM CDT TUE MAY 28 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-291015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 508 AM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON...ALONG AN OLD BOUNDARY LEFT BEHIND BY YESTERDAYS CONVECTION. WHILE THE EXACT LOCATION OF THIS BOUNDARY MAY CHANGE...AT THIS TIME THE I70 CORRIDOR INTO NE KANSAS SEEMS TO BE THE MORE LIKELY LOCATION FOR STORMS TO INITIATE. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STRONGER STORMS...WITH AN ISOLATED TORNADO POSSIBLE ESPECIALLY ALONG THE BOUNDARY. AFTER LOCALLY HEAVY RAINFALL YESTERDAY...LOCALIZED FLOODING IS ALSO POSSIBLE LATER THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ON WEDNESDAY WOULD LIKELY IMPACT NORTH CENTRAL KANSAS DURING THE EVENING HOURS...AND SPREAD ACROSS THE REMAINDER OF EASTERN KANSAS ON WEDNESDAY NIGHT. THESE STORMS MAY BE SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE ENTIRE FORECAST AREA MAY SEE MULTIPLE ROUNDS OF THUNDERSTORMS FROM THURSDAY MORNING THROUGH EARLY SATURDAY...WITH SEVERE WEATHER AS WELL AS LOCALLY HEAVY RAINFALL POSSIBLE THROUGH THE PERIOD. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, May 28, 5:37 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
537 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TORNADO 4 W BENNINGTON 39.03N 97.67W
05/28/2013 OTTAWA KS TRAINED SPOTTER
&&
KSANDERSLocal storm report, May 28, 5:41 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
541 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 ESE MINNEAPOLIS 39.10N 97.64W
05/28/2013 E1.75 INCH OTTAWA KS TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, May 28, 5:54 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
554 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TORNADO 4 W BENNINGTON 39.03N 97.67W
05/28/2013 OTTAWA KS TRAINED SPOTTER
LARGE WEDGE NEARLY STATIONARY.
&&
KSANDERSLocal storm report, May 28, 6:11 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
611 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 4 W FRANKFORT 39.71N 96.49W
05/28/2013 E1.50 INCH MARSHALL KS TRAINED SPOTTER
&&
KSANDERSLocal storm report, May 28, 6:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
628 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 6 S CLYDE 39.50N 97.40W
05/28/2013 E1.00 INCH CLOUD KS TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, May 28, 6:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 6 NE CORNING 39.72N 95.95W
05/28/2013 NEMAHA KS LAW ENFORCEMENT
SHERIFF REPORTS 96TH ROAD IS FLOODED WITH FLOODING
AFFECTING AREAS AROUND KELLY...NORTH OF CORNING AND NORTH
OF GOFF.
&&
BARJENBRUCHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:58 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 47 min |
| May 27, 8:09 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 51 min |
| May 27, 8:38 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 37 min |
| May 27, 8:43 PM CDT | Special Weather Statement | TOP | Cloud, Washington | 32 min |
| May 27, 9:33 PM CDT | Tornado Warning | TOP | Marshall, Washington | 27 min |
| May 27, 9:58 PM CDT | Tornado Warning | TOP | Marshall, Nemaha | 32 min |
| May 27, 9:59 PM CDT | Special Weather Statement | TOP | Republic | 31 min |
| May 27, 10:04 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 26 min |
| May 27, 10:36 PM CDT | Special Weather Statement | TOP | Marshall | 24 min |
| May 27, 10:38 PM CDT | Special Weather Statement | TOP | Washington | 37 min |
| May 27, 10:41 PM CDT | Special Weather Statement | TOP | Nemaha | 34 min |
| May 27, 11:00 PM CDT | Special Weather Statement | TOP | Brown, Jackson | 30 min |
| May 27, 11:04 PM CDT | Special Weather Statement | TOP | Nemaha | 26 min |
| May 27, 11:21 PM CDT | Areal Flood Advisory | TOP | Brown, Nemaha | 3 hr |
| May 27, 11:42 PM CDT | Special Weather Statement | TOP | Brown | 33 min |
| May 28, 9:16 AM CDT | River Flood Warning | TOP | Marshall | 5 days |
| May 28, 12:22 PM CDT | Special Weather Statement | TOP | Anderson | 23 min |
| May 28, 12:48 PM CDT | Special Weather Statement | TOP | Franklin | 27 min |
| May 28, 2:19 PM CDT | Flash Flood Watch | TOP | Brown, Jackson, Marshall, Nemaha, Pottawatomie | 16 hr |
| May 28, 3:27 PM CDT | Wind Advisory | TOP | Clay, Cloud, Dickinson, Ottawa, Republic | 26 hr |
| May 28, 3:31 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 44 min |
| May 28, 3:57 PM CDT | Tornado Warning | TOP | Nemaha | 33 min |
| May 28, 4:18 PM CDT | Tornado Warning | TOP | Nemaha | 42 min |
| May 28, 4:44 PM CDT | Flash Flood Warning | TOP | Brown, Nemaha | 3 hr |
| May 28, 4:55 PM CDT | Tornado Warning | TOP | Nemaha | 50 min |
| May 28, 5:00 PM CDT | Special Weather Statement | TOP | Ottawa | 30 min |
| May 28, 5:19 PM CDT | Tornado Warning | TOP | Brown, Jackson, Nemaha | 26 min |
| May 28, 5:23 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 52 min |
| May 28, 5:31 PM CDT | Tornado Warning | TOP | Ottawa | 29 min |
| May 28, 5:35 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 40 min |
| May 28, 5:41 PM CDT | Tornado Warning | TOP | Brown | 34 min |
| May 28, 5:44 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 46 min |
| May 28, 5:51 PM CDT | Tornado Warning | TOP | Ottawa | 39 min |
| May 28, 5:56 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud | 34 min |
| May 28, 6:05 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 25 min |
| May 28, 6:07 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 23 min |
| May 28, 6:13 PM CDT | Flash Flood Warning | TOP | Brown, Nemaha | 4 hr |
| May 28, 6:13 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 32 min |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 47 min |
| May 28, 6:29 PM CDT | Tornado Warning | TOP | Ottawa | 31 min |
| May 28, 6:34 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 26 min |
| May 28, 6:41 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 34 min |
| May 28, 6:58 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 47 min |
Nearby
Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.